NEED HELP FACE REACTION??

Vanessat
Vanessat Member Posts: 14
edited 5. Jun 2019, 07:04 in Chat to our Helpline Team
Hi there, hope you all are ok.

I'm taking steroids that i finish today and tomorrow is my last time increasing the sulfasalazine (2 in the morning, and 2 in the night).

Last monday i increase for 3 times during the day and the following day tuesday i start having like a rash on my face like redness, itchy and now itchy all over ny body that keep me waking up every hour as is itchy all over the body.



I think is a reaction to the sulfasalazine, anyone that have or had the same??
I feel diziness aswell since the rash start.


P.s- i'm going to the gp wesnesday so they can see me.



Many thanks

Comments

  • helpline_team
    helpline_team Posts: 2,090
    edited 30. Nov -1, 00:00
    Hi Vanessat,

    Many thanks for posting on our Helpline forum. Please accept our apologies for the delay in replying.

    I’m sorry to hear you have developed a rash, which is keeping you awake at night due to itching, and that you have also been experiencing dizziness. It does sound as if this may be connected to the increased dose of Sulfasalazine you are now taking. I am glad you have an appointment with your GP today.

    For further information about the side effects of Sulfasalazine, please follow this link: https://bit.ly/2NB8hbX

    You may get more responses about other people’s experiences if you post on our Living with Arthritis forum. See: https://bit.ly/2Tj81oc

    If at any point you feel it would help to talk things through informally and in confidence, you are very welcome to give us a call on our free helpline: 0800 520 0520 (weekdays 9am-8pm).

    Best wishes,

    Fiona
    Helpline Advisor
  • Vanessat
    Vanessat Member Posts: 14
    edited 30. Nov -1, 00:00
    Thank you so much Fiona,
    I just waiting to see my doctor now ans next wednesday i'm going see an rheumatologist cause my app in only on 31 july .

    Thanks
Sign In or Register to comment.

Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account